# SDR AALA201708099010

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 33,681 hours, 4,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EPSU BATTERY AT 1L (11WL) FAILED TEST. REPLACED BATTERY AT 11WL POWER SUPPLY.
